# SDR 98ZZZX2250

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: STE Pensacola Aerospace Inc, repair station MZAR013L
- Aircraft: N620NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47533
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bypass Valve
- Part number: 59561015501
- Condition: Malfunctioned
- Location: Nlg Aft Steering
- Part time: 17,527 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, UNABLE TO GET MORE THAN APPROXIMATELY 17 DEGREES OF RIGHT NOSE WHEEL STEERING WITH CONTROL WHEEL.  REMOVED AND REPLACED BYPASS VALVE.  OPS CHECK GOOD.
